RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 8, Pages 1518–1519 (Mi de3785)  

Short Communications

Classical solvability of the first boundary value problem for a parabolic equation in the case when the data of the problem depend continuously on the time

V. P. Anosov

Novosibirsk State Pedagogical Institute

Full text: PDF file (238 kB)

Bibliographic databases:
UDC: 517.95
Received: 04.03.1977

Citation: V. P. Anosov, “Classical solvability of the first boundary value problem for a parabolic equation in the case when the data of the problem depend continuously on the time”, Differ. Uravn., 15:8 (1979), 1518–1519

Citation in format AMSBIB
\Bibitem{Ano79}
\by V.~P.~Anosov
\paper Classical solvability of the first boundary value problem for a parabolic equation in the case when the data of the problem depend continuously on the time
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 8
\pages 1518--1519
\mathnet{http://mi.mathnet.ru/de3785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545821}
\zmath{https://zbmath.org/?q=an:0416.35035}


Linking options:
  • http://mi.mathnet.ru/eng/de3785
  • http://mi.mathnet.ru/eng/de/v15/i8/p1518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020